# SDR 9809329946

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8926E
- Make and model: Doug DC-9-31
- Aircraft serial: 45863
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND EMERGENCY LIGHTS ON CATWALK ILLUMINATED WITH SWITCH IN OFF POSITION.  REPAIRED BROKEN WIRING TO SPLICE NEAR TAILCONE BATTERY PACK.  OPERATIONAL CHECK NORMAL.
